Change search
ReferencesLink to record
Permanent link

Direct link
Backward differentiation approximations of nonlinear differential/algebraic systems
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1988 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 51, no 84, 659-676 p.Article in journal (Refereed) Published
Abstract [en]

Finite-difference approximations of dynamical systems modeled by nonlinear, semiexplicit, differential/algebraic equations are analyzed. Convergence for the backward differentiation method is proved for index two and index three problems when the numerical initial values obey certain constraints. The appropriate asymptotic convergence rates and the leading error terms are determined.

Place, publisher, year, edition, pages
1988. Vol. 51, no 84, 659-676 p.
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90504OAI: diva2:505745
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
Mathematics of Computation
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link